Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Henryk Iwaniec and Emmanuel Kowalski
Title: Analytic number theory
Additional book information Colloquium Publications, vol. 53, American Mathematical Society, Providence, RI, 2004, xii+618 pp., ISBN 0-8218-3633-1, US$99.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Alexandru Zaharescu
Affiliation: University of Illinois at Urbana-Champaign
Email: zaharesc@math.uiuc.edu
Journal: Bull. Amer. Math. Soc. 43 (2006), 273-278
PII: S 0273-0979(06)01084-6
Published electronically: February 17, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia